Remarks on ω μ -additive spaces

Wang Shu-tang

Fundamenta Mathematicae (1964)

  • Volume: 55, Issue: 2, page 101-112
  • ISSN: 0016-2736

How to cite

top

Shu-tang, Wang. "Remarks on $ω_μ$-additive spaces." Fundamenta Mathematicae 55.2 (1964): 101-112. <http://eudml.org/doc/213800>.

@article{Shu1964,
author = {Shu-tang, Wang},
journal = {Fundamenta Mathematicae},
keywords = {topology},
language = {eng},
number = {2},
pages = {101-112},
title = {Remarks on $ω_μ$-additive spaces},
url = {http://eudml.org/doc/213800},
volume = {55},
year = {1964},
}

TY - JOUR
AU - Shu-tang, Wang
TI - Remarks on $ω_μ$-additive spaces
JO - Fundamenta Mathematicae
PY - 1964
VL - 55
IS - 2
SP - 101
EP - 112
LA - eng
KW - topology
UR - http://eudml.org/doc/213800
ER -

NotesEmbed ?

top

You must be logged in to post comments.